# SDR AWXA200501465

- Difficulty date: November 3, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 58,207 hours, 40,680 cycles
- Engine: Ge CFM563B1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267995
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C19 CHECK DISCOVERED CRACKS ON THE BOTTOM OF THE NR 1 SLAT SKIN AT 10 FASTENERS BELOW ACTUATOR FROM SLAT STATION (SS) 317L TO SS 327L.  MAINTENANCE CUTOUT DAMAGED PART OF SKIN IAW SRM 57-43-01-2R6 FIG 201.  FABRICATED FILLER AND SPLICE PLATE IAW SRM 57-43-01-2R6.  INSTALLED FABRICATED REPAIR PARTS ON THE BOTTOM OF THE NR 1 SLAT FROM SS 317L TO SS 327L.
